# SDR AALA202307183051

- Difficulty date: June 4, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 62,657 hours, 37,177 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Part number: D5463005320000
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT PYLON AFT ENGINE MOUNT BETWEEN PYLON STATION 6465 AND 6706, AT PYLON RIB 3. REPAIRED PYLON AFT ENGINE MOUNT PER EA 395918.
